# SDR NACA2025040800001

- Difficulty date: April 8, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 793130
- Condition: Failed
- Location: Zone 100
- Part time: 3,262 hours, 1,320 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED FIM 21-51 FT 803. REMOVED AND REPLACED RH RAM AIR INLET DOOR ACTUATOR IAW 767 AMM 21-53-03 OPS CHECK GOOD.
